TU Darmstadt / ULB / TUprints

Nicht-konservative weich strukturvariable Regelungen mit invers-polynomialen Selektionsstrategien

Röthig, Andreea ; Adamy, Jürgen (2021):
Nicht-konservative weich strukturvariable Regelungen mit invers-polynomialen Selektionsstrategien. (Publisher's Version)
In: at - Automatisierungstechnik, 64 (1), pp. 3-18. De Gruyter, ISSN 0178-2312, e-ISSN 2196-677X,
DOI: 10.26083/tuprints-00019419,
[Article]

[img]
Preview
Text
U-19419-10.1515_auto-2015-0033.pdf
Available under only the rights of use according to UrhG.

Download (521kB) | Preview
Item Type: Article
Origin: Secondary publication service
Status: Publisher's Version
Title: Nicht-konservative weich strukturvariable Regelungen mit invers-polynomialen Selektionsstrategien
Language: German
Abstract:

Der Beitrag stellt notwendige und hinreichende Existenzbedingungen weich strukturvariabler Regelungen mit invers-polynomialen Selektionsstrategien für lineare Strecken mit einer Eingangsgröße und Stellgrößenbeschränkung vor. Das resultierende Regelgesetz wird bezüglich einer Ljapunov-Funktion-basierten unteren Grenze der Konvergenzrate optimiert. Der konvergenzoptimale Regler ist ein Zweipunktregler mit einer einfachen parameterabhängigen Selektionsstrategie. Ein sättigender High-Gain-Regler wird als stetige Approximation dieses Regelgesetzes vorgestellt. Dieser vermeidet die Nachteile des unstetigen Regelgesetzes auf Kosten einer suboptimalen Konvergenzrate.

Alternative Abstract:
Alternative AbstractLanguage

The paper presents necessary and sufficient conditions for the existence of a stabilizing soft variable structure control with inverse-polynomial selection strategies for single-input linear systems with input saturation. The resulting control law is then optimized by maximizing a Lyapunov-Function-based lower bound of the convergence rate. The maximal convergence control is shown to be of bang-bang type, with a simple parameter-dependent switching scheme. To overcome possible difficulties of a switching controller, a saturating high-gain control with a suboptimal convergence rate, which approximates the bang-bang control, is also presented.

English
Journal or Publication Title: at - Automatisierungstechnik
Journal volume: 64
Number: 1
Publisher: De Gruyter
Classification DDC: 600 Technik, Medizin, angewandte Wissenschaften > 620 Ingenieurwissenschaften
Divisions: 18 Department of Electrical Engineering and Information Technology > Institut für Automatisierungstechnik und Mechatronik > Control Methods and Robotics
Date Deposited: 10 Sep 2021 12:28
Last Modified: 10 Sep 2021 12:28
DOI: 10.26083/tuprints-00019419
Corresponding Links:
URN: urn:nbn:de:tuda-tuprints-194193
URI: https://tuprints.ulb.tu-darmstadt.de/id/eprint/19419
Export:
Actions (login required)
View Item View Item